# SDR JJBA20250326030

- Difficulty date: March 22, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 48,960 hours, 32,109 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 7455503
- Part serial: 0633
- Condition: Inoperative
- Location: Zone 700
- Part time: 43 hours, 39 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LANDING GEAR WOULD NOT COME UP AFTER TO, LG A/GND FAIL ON EICAS. CONNECTED BREAKOUT BOX AND PERFORMED MULTIPLE GEAR SWINGS. FOUND RH LANDING GEAR TRAILING ARM PROX SWITCH INOPERATIVE. REMOVED AND REPLACED LANDING GEAR TRAILING ARM PROX SWITCH. OPS CHECK SAT. REMOVED AND REPLACED LANDING GEAR CONTROL LEVER. PERFORMED GEAR SWINGS WITH NO FAULTS FOUND. OPS CHECK SAT. CHECKED PROXIMITY SENSOR GAPS AND ALL WERE WITHIN LIMITS. ALL CANNON PLUGS WERE SECURE. NO DEFECTS NOTED. INSPECTED ALL 3 GEARS AND ENSURED THAT SERVICING IS CORRECT. NO DEFECTS NOTED. VERIFIED CANNON PLUG PINS ON PROX SWITCHES TO CHECK FOR BENT PINS. NO DEFECTS NOTED. ENSURED ALL CANNON PLUGS WERE ON CORRECT AND TIGHT.
